Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Daypro

Posted by Chris B. on 2/01/01 at 06:43 (037946)

My husband was prescribed Daypro for his shoulder about a week ago. He has been having stomach problems much more severe than usual stress causes him. Could it be the medication? Between my legs and feet, and his stomach and shoulder, we are a mess! (There should be a joke there but nothing is funny anymore)

Re: Daypro

Dr. Zuckerman on 2/01/01 at 07:43 (037948)

Yes,

If he has a previous history of stomach ulcers he should stop the daypro

One of the known 'side' effects of any NDAID such as Daypro is stomach upset . Either way stop the medication call your family doctor if the symtoms persists for more the 24 hours.

Re: Daypro

john h on 2/01/01 at 11:47 (037971)

i have been taking Daypro for about 3 months with no problems. Make sure i always eat just before i take the med. 600mg two times a day. Some folks cannot handle NASIDS but do make sure he eats/drinks milk etc when he takes his meds.

Re: Daypro

cindyp on 2/01/01 at 12:35 (037978)

I had to take daypro for a bit. Didn't bother me but I have taken other nsaids that really made me sick. So maybe just different things work for different folks.

Re: Daypro

Dr. Zuckerman on 2/01/01 at 18:46 (038011)

I couldn't made if more simple. Food is important and may have to switch to other NSAID> Check with family doc if your have a history of GI upset

Re: Daypro

Dr. Zuckerman on 2/01/01 at 07:43 (037948)

Yes,

If he has a previous history of stomach ulcers he should stop the daypro

One of the known 'side' effects of any NDAID such as Daypro is stomach upset . Either way stop the medication call your family doctor if the symtoms persists for more the 24 hours.

Re: Daypro

john h on 2/01/01 at 11:47 (037971)

i have been taking Daypro for about 3 months with no problems. Make sure i always eat just before i take the med. 600mg two times a day. Some folks cannot handle NASIDS but do make sure he eats/drinks milk etc when he takes his meds.

Re: Daypro

cindyp on 2/01/01 at 12:35 (037978)

I had to take daypro for a bit. Didn't bother me but I have taken other nsaids that really made me sick. So maybe just different things work for different folks.

Re: Daypro

Dr. Zuckerman on 2/01/01 at 18:46 (038011)

I couldn't made if more simple. Food is important and may have to switch to other NSAID> Check with family doc if your have a history of GI upset